# SDR SWAA2025013191734

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 70,444 hours, 36,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN 3 ISLE EMERGENCY LIGHTS INOP<[01] REPLACED POWER SUPPLY CHARGER ASSY ON 12DEF REF AMM 33-51-06. EMERGENCY LIGHTS OP CHECK NORMAL.
